Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why am I suffering from nerve pain after a paralytic attack ?

Hi - I sufferred a Spinal thrombosis in October 2007. An arterial blood clot travelled from the right side of my abdomen , through my stomach & then through to my spine at T2. Paralasys occurred gradually the next day, starting with my right leg & ending with my whole body from T2 down. This lasted for approximately 3 -4 weeks, by which time I had regained the use of my body. Then the worst thing happened. I began to suffer nerve pain in the whole of the previously paralysed area. I have sufferred this from that time to now & if anything the pain is getting worse. No reason for this trauma can be given to me & no hope for an end to this pain either. Can you give me any hope????
Asked On : Mon, 7 Mar 2011
Answers:  3 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hi - Thanks for that. What exactly type of Homeopathy due you suggest??
Answered: Tue, 8 Mar 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You probably need to get addressed as to what caused the clot and take precautions to prevent this from happening again. You may require blood thinner if there is a problem in your blood. Eat plenty of fresh fruits and green leafy vegetables. Drink enough water. For nerve pain medicine like Gabapentin and Pregabalin may work but if the pain is severe you may require opiates like morphine or even surgery to remove the painful nerves. Consult your Doctor in this issue for your relief.
Answered: Mon, 29 Aug 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
hello, welcome to HCM. The pain you are having is due to the ischemic effect of neurons involved in the spinal thrombosis. You must visit a neurologist. You might be needed to put on plavix which is an anti coagulant. Regular moderate exercise would also definitely help you or you may go for physiotherapy. You can take pain killers if pain is severe. Wish you good health.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor